# SDR SWAA2012061805033

- Difficulty date: June 17, 2012
- Submitted: June 19, 2012
- Operation: Air carrier
- Aircraft: N975AT
- Make and model: Boeing 717-200
- Aircraft serial: 55035
- Aircraft time: 32,083 hours, 20,897 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 3014041
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEPLS INOP BETWEEN ROW 25 TO ROW 31.  REMOVED AND REPLACED BATTERY PACK IAW MM.
